A forum for advanced pancreatic cancer issues

Moderator: volmod

Forum rules
Please see the messages in our "Rules" section

The posts on this discussion board are made by members of the General Public and are not intended to constitute medical advice
PCUK Nurse Jeni
Posts: 1075
Joined: Mon Jun 14, 2010 1:30 pm

Re: New to Board

Postby PCUK Nurse Jeni » Mon Jan 31, 2011 5:24 pm

Hi Stravvie,

Yes, there are some forms of chemo (breast ca mostly) where the hair falls out in about 2 weeks ,the whole lot of it.

Gem is not a drug which causes this -the hair might thin out a bit. This happens sometimes.

Jeni.

Stravvie
Posts: 4
Joined: Tue Jan 04, 2011 9:12 pm

Re: New to Board

Postby Stravvie » Sat Feb 12, 2011 5:21 pm

Hello to everyone,

I have not been able to access my computer for two weeks, I was upgraded by my server and found out I had no access. All fixed up for now.

Thanks to all for your best wishes.

Update on Eddie. He has had his three weeks of Chemo and one week of rest. Thankfully he has not experienced much sickness, just an occasional bout which the anti-sickness pills helped with. He has not lost any hair but is extremely tired all the time and feels weak. It has been difficult for him to exercise because it has been too cold for him. He will have no excuse when the weather warms up because I will be taking him out.

We start again next Thursday on his second cycle. Will be seeing the Doctor and hope to find something positive out. I have missed the contact with everyone on this site and will keep you all updated as you all have.
Stravvie

Trevor F
Posts: 40
Joined: Tue Jun 08, 2010 3:51 pm

Re: New to Board

Postby Trevor F » Sat Feb 12, 2011 6:20 pm

Cardboard taste in the mouth ? That's thrush. I had that and took Nystatin. Cleared it up in no time at all.